Peter Eichelsbacher
Peter Eichelsbacher
Professor for Stochastics
Verified email at - Homepage
Cited by
Cited by
Stein's method for dependent random variables occuring in statistical mechanics
P Eichelsbacher, M Löwe
Electronic Journal of Probability 15, 962-988, 2010
Ordered random walks
P Eichelsbacher, W König
Electronic Journal of Probability 13, 1307-1336, 2008
Moderate deviations for iid random variables
P Eichelsbacher, M Löwe
ESAIM: Probability and Statistics 7, 209-218, 2003
Malliavin-Stein method for Variance-Gamma approximation on Wiener space
P Eichelsbacher, C Thäle
Electronic Journal of Probability 20, 1-28, 2015
Moderate deviations via cumulants
H Döring, P Eichelsbacher
Journal of Theoretical Probability 26 (2), 360-385, 2013
New Berry-Esseen bounds for non-linear functionals of Poisson random measures
P Eichelsbacher, C Thäle
Electronic Journal of Probability 19, 1-25, 2014
Stein’s method for discrete Gibbs measures
P Eichelsbacher, G Reinert
The Annals of Applied Probability 18 (4), 1588-1618, 2008
Moderate deviations for stabilizing functionals in geometric probability
P Eichelsbacher, M Raič, T Schreiber
Annales de l'IHP Probabilités et statistiques 51 (1), 89-128, 2015
A large deviation principle form-variate von Mises-statistics and U-statistics
P Eichelsbacher, M Löwe
Journal of Theoretical Probability 8 (4), 807-824, 1995
Large deviations of -empirical measures in strong topologies and applications
P Eichelsbacher, U Schmock
Annales de l'IHP Probabilités et statistiques 38 (5), 779-797, 2002
Large deviations for disordered bosons and multiple orthogonal polynomial ensembles
P Eichelsbacher, J Sommerauer, M Stolz
Journal of mathematical physics 52 (7), 073510, 2011
Bayesian inference for Markov chains
P Eichelsbacher, A Ganesh
Journal of applied probability 39 (1), 91-99, 2002
Moderate deviations in a random graph and for the spectrum of Bernoulli random matrices
H Döring, P Eichelsbacher
Electronic Journal of Probability 14, 2636-2656, 2009
Exponential approximations in completely regular topological spaces and extensions of Sanov’s theorem
P Eichelsbacher, U Schmock
Stochastic processes and their applications 77 (2), 233-251, 1998
Moderate deviations for some point measures in geometric probability
Y Baryshnikov, P Eichelsbacher, T Schreiber, JE Yukich
Annales de l'IHP Probabilités et statistiques 44 (3), 422-446, 2008
Moderate deviations for the determinant of Wigner matrices
H Döring, P Eichelsbacher
Limit theorems in probability, statistics and number theory, 253-275, 2013
Large deviations for random matrix ensembles in mesoscopic physics
P Eichelsbacher, M Stolz
arXiv preprint math/0610811, 2006
Compound Poisson approximation for dissociated random variables via Stein's method
P Eichelsbacher, M Roos
Combinatorics, Probability and Computing 8 (4), 335-346, 1999
Rank-dependent moderate deviations of U-empirical measures in strong topologies
P Eichelsbacher, U Schmock
Probability theory and related fields 126 (1), 61-90, 2003
On rates of convergence in the Curie–Weiss–Potts model with an external field
P Eichelsbacher, B Martschink
Annales de l'IHP Probabilités et statistiques 51 (1), 252-282, 2015
The system can't perform the operation now. Try again later.
Articles 1–20